# SDR 6MXR201811050473

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: General aviation
- Filed by: Maine Aero Services Inc, repair station 6MXR656B
- Aircraft: N46300
- Make and model: Cessna 180J
- Aircraft serial: 18052413
- Aircraft time: 4,046 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 07321014
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,046 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB HINGE BOXES DAMAGED.  REPLACED BOTH STABILIZER HINGE REINFORCEMENT BOXES.
